MAUDE Adverse Event Report: NUVERA MEDICAL NUVISION ICE CATHETER, 10F; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

NUVERA MEDICAL NUVISION ICE CATHETER, 10F; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number FG10593
Medical Device Problem Codes Break (1069); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent an ablation procedure with a nuvision ice catheter for which biosense webster¿s product analysis lab identified an exposed braid wire was noted approximately 11.2 cm from the distal end of the device.The finding was identified on (b)(6) 2022.During the procedure, the carto 3 system and ultrasound system were displaying poor image quality when the nuvision catheter was connected to the ultrasound machine.The medical team replaced the catheter, and the issue was resolved.The procedure was continued.The image quality issue is not mdr-reportable.The exposed braid wire is mdr-reportable.
 
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: visual analysis of the returned device revealed that an exposed braid wire was noted approximately 11.2 cm from the distal end of the device.The device was electrically probed in the receptacle and eam manipulation, and acoustically scanned tested.No abnormalities were found.Lot history record review was performed for lot#: 0246.All records were found to be completed and no internal actions related to the nature of the complaint were found.The issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.The instructions for use contain the following recommendations the magnetic sensor of the catheter is disconnected.If the problem persists, replace the catheter cable or the catheter.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NUVISION ICE CATHETER, 10F
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
NUVERA MEDICAL
140 knowles drive los gatos
los gatos CA 95032
Manufacturer (Section G)
NUVERA MEDICAL
140 knowles drive los gatos ca
los gatos CA 95032
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key15262260
Report Number3016516752-2022-00002
Device Sequence Number5745598
Product Code DRF
UDI-Device Identifier00860005688104
UDI-Public00860005688104
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2023
Device Model NumberFG10593
Device Catalogue NumberFG10593
Device Lot Number0246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown